MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY; SURESTEP FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY; SURESTEP FOLEY TRAY
Model Number A897516
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the foley tray was missing the povidone-iodine packet.
 
Event or Problem Description
It was reported that the foley tray was missing the povidone-iodine packet.
 
Additional Manufacturer Narrative
The reported issue (it was reported that the foley tray was missing the povidone-iodine packet) was confirmed, as cause unknown.During visual evaluation it was found that the next components were not present in the received sample: csr wrap, drape, gloves (pair), 1 single level tray, 10% povidone iodine solution packet, sticky belly band, orange label, insert folded for bard single level foley generic label, and patient education card catheter.The root cause of missing components could not be determined.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use." (b)(4).

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY
Common Device Name
SURESTEP FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7241706
Report Number1018233-2018-00337
Device Sequence Number1043830
Product Code EZL
UDI-Device Identifier00801741073984
UDI-Public(01)00801741073984
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA897516
Device Catalogue NumberA897516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1